MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-23-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 5582059, 02-010-04-0330 - logic cr femoral por, right, sz 3.5665950, 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.5592507, 200-02-35 - three peg patella 35mm.
 
Event or Problem Description
As reported, approximately 4 years post op initial right tka, this 63 y/o female patient was revised due to poly wear.Patient was last known to be in stable condition following the event.Unable to obtain x-rays.Product not returning: hospital disposed of them.No further information provided.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported is most likely the result of polyethylene wear.However, while the wear appears to be confirmed on the provided images, the contributions of implant positioning, patient-related conditions, and/or other potential factors to the reported event cannot be determined as the device was not returned for evaluation and limited information was available.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Event or Problem Description
As reported, approximately 4 years post op initial left tka, this 63 y/o female patient was revised due to poly wear.Patient was last known to be in stable condition following the event.Unable to obtain x-rays.Product not returning: hospital disposed of them.No further information provided.
 
Additional Manufacturer Narrative
*the following sections have corrected information: b5, d1, d4, h4, h6.D11: concomitants: 200-02-35 three peg patella, 35mm 2575249.200-04-33 cemented finned tray 3f/3t 2714060.232-02-03 cr porous femoral size 3, left 2729028.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported is likely the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.While wear appears to be confirmed on the provided images, potential contributions of implant positioning, user-related considerations, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17144912
Report Number1038671-2023-01381
Device Sequence Number12216857
Product Code JWH
UDI-Device Identifier10885862040244
UDI-Public10885862040244
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2017
Device Catalogue Number200-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer08/14/2023
11/15/2024
Not provided
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date09/06/2023
12/10/2024
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age63 YR
Patient SexFemale